American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Wendelin Werner. The conformally invariant measure on self-avoiding loops. J. Amer. Math. Soc. 21 (2008) 137-169. MR 2350053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gregory Lawler, Oded Schramm and Wendelin Werner. Conformal restriction: The chordal case. J. Amer. Math. Soc. 16 (2003) 917-955. MR 1992830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1